JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GENERALIZED (α, β)-DERIVATIONS AND COMMUTATIVITY IN PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GENERALIZED (α, β)-DERIVATIONS AND COMMUTATIVITY IN PRIME RINGS
Jung, Yong-Soo; Park, Kyoo-Hong;
  PDF(new window)
 Abstract
Let R be a prime ring and I a nonzero ideal of R. Let be the endomorphisms and the automorphisms. If R admits a generalized g associated with a nonzero such that $g([\mu(x),y])\;
 Keywords
generalized ;prime ring;commutativity;
 Language
English
 Cited by
1.
GENERALIZED JORDAN TRIPLE HIGHER DERIVATIONS ON SEMIPRIME RINGS,;;

대한수학회보, 2009. vol.46. 3, pp.553-565 crossref(new window)
2.
PAIR OF (GENERALIZED-)DERIVATIONS ON RINGS AND BANACH ALGEBRAS,;;

대한수학회보, 2009. vol.46. 5, pp.857-866 crossref(new window)
1.
On rings with some kinds of centrally-extended maps, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2016, 57, 3, 579  crossref(new windwow)
2.
On Generalized ()-Derivations in Semiprime Rings, ISRN Algebra, 2012, 2012, 1  crossref(new windwow)
 References
1.
H. E. Bell and M. N. Daif, On derivations and commutativity in prime rings, Acta Math. Hungar. 66 (1995), no. 4, 337-343 crossref(new window)

2.
M. Bre.sar, On the distance of the compositions of two derivations to the generalized derivations, Glasgow Math. J. 33 (1991), no. 1, 89-93 crossref(new window)

3.
M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings, Internat. J. Math. Math. Sci. 15 (1992), no. 1, 205-206 crossref(new window)

4.
B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166 crossref(new window)

5.
T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (1999), no. 8, 4057-4073 crossref(new window)

6.
J. Mayne, Centralizing mappings of prime rings, Canad. Math. Bull. 27 (1984), no. 1, 122-126 crossref(new window)

7.
M. A. Quadri, M. Shadab Khan, and N. Rehman, Generalized derivations and commutativity of prime rings, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1393- 1396